MAUDE Adverse Event Report: CARDINAL HEALTH 3 GA ROTOR HINGED LID - T RED; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH 3 GA ROTOR HINGED LID - T RED; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8527R
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that they received cracked lids.There was no damage to the shipping box and no injuries occurred.
 
Additional Manufacturer Narrative
The device history record (dhr) review concluded no abnormal process conditions were present during the manufacturing of this product that would lead to the reported condition.The sample analysis of the returned device confirmed the crack in the lid.The crack is near the handle on the side of the lid with the rotor opening.The root cause investigation could not determine a specific root cause as the condition could occur with pulling up on the lid after it¿s been locked.The crack is on the non-hinged side.Therefore, it¿s possible that the user locked the lid and then tried to remove the lid or as a result of transportation of the product or repackaging of the product.At this time however, there is no additional evidence to make a definitive root cause.A corrective/preventative action is not deemed necessary based on reported condition¿s risk to patient/user and trending.The issue will be monitored through routine complaint trend analysis and reviewed by capa review board (crb) for capa as necessary.

Brand Name
3 GA ROTOR HINGED LID - T RED
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
815 tek drive
crystal lake IL 60039 9002
Manufacturer (Section G)
CARDINAL HEALTH
815 tek drive
crystal lake IL 60039 9002
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12599214
Report Number1424643-2021-00619
Device Sequence Number11768202
Product Code FMI
UDI-Device Identifier40884521018304
UDI-Public40884521018304
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8527R
Device Catalogue Number8527R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown